MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; NEBULIZER (DIRECT PATIENT INTERFACE)

DEVILBISS HEALTHCARE LLC DEVILBISS; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 5650C
Medical Device Problem Codes Decrease in Pressure (1490); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a nebulizer compressor by a service provider, who reported that the unit had low pressure during use, smelled burned and that treatment time took too long.When the end-user saw smoke emitting from the device, she stopped the device and completed her treatment with her back-up compressor.There was no report of patient harm or injury.Devilbiss is in the process of facilitating the return of the product for inspection and will update this report should any additional information become available.
 
Additional Manufacturer Narrative
The previously submitted report had lacking or incorrect information in section d4 udi.Section d4 has been updated with the correct information.The device manufacturer date in section h4 was incorrect or missing in the previous report therefore h4 has been updated with the correct information.

Brand Name
DEVILBISS
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key19016028
Report Number2515872-2024-00018
Device Sequence Number3809695
Product Code CAF
UDI-Device Identifier00885304000884
UDI-Public(01)00885304000884(21)C7007446
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number5650C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown